- Cite This Article as
- Corresponding Author
Many of the central and peripheral nervous system complications related to severe acute respiratory syndrome coronavirus (SARS-CoV-2) infection have been recently described. An efficient mass vaccination program is required in order to effectively reduce the spreading of the infection and, therefore, minimize long-term sequelae, including neurological ones. Nonetheless, as more patients are accessing the 2019 coronavirus (COVID-19) vaccines, it is important to report potential adverse events. For this reason, we report here, the case of a patient with no remarkable medical history, having developed acute disseminated encephalomyelitis (ADEM) 3 weeks after being vaccinated against COVID-19 Diagnostic criteria for possible autoimmune encephalitis were fulfilled. Our patient showed a good response to plasmapheresis therapy after a failure of corticosteroid one. The Complications of post-vaccination encephalitis following SINOPHARM vaccination still seem to be very rare, but should be diagnosed and treated appropriately.
[R. El Fargani, H.EL Fouar, M. Idalene, F. Ihbibane and N. Tassi (2022); ACUTE DISSEMINATED ENCEPHALOMYELITIS POST SARS-COV-2 VACCINATION Int. J. of Adv. Res. 10 (Aug). 715-718] (ISSN 2320-5407). www.journalijar.com
Department of Infectious Diseases, University Hospital Mohamed VI, Cadi Ayyad University
Article DOI: 10.21474/IJAR01/15226
DOI URL: http://dx.doi.org/10.21474/IJAR01/15226
This work is licensed under a Creative Commons Attribution 4.0 International License.